# SDR UALA2009121803928

- Difficulty date: December 18, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 77,818 hours, 12,646 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 20
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PACK OFF WITH GOOD FLOW FROM APU.  FLOW CONTROL VALVE FOUND FAULTY. REPLACED LT PACK FLOW CONTROL VALVE.  OP CHKS NORMAL.
